Journal of Applied Mathematics and Computing

, Volume 23, Issue 1–2, pp 183–191 | Cite as

Regularized mixed quasi equilibrium problems

  • Muhammad Aslam Noor


In this paper, we introduce and study a new class of equilibrium problems, known as regularized mixed quasi equilibrium problems. We use the auxiliary principle technique to suggest and analyze some iterative schemes for regularized equilibrium problems. We prove that the convergence of these iterative methods requires either pseudomonotonicity or partially relaxed strongly monotonicity. Our proofs of convergence are very simple. As special cases, we obtain earlier results for solving equilibrium problems and variational inequalities involving the convex sets.

AMS Mathematics Subject Classification

49J30 90C30 

Key words and phrases

Equilibrium problems variational inequalities nonconvex sets iterative methods convergence 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. Blum, and W. Oettli,From optimization and variational inequalities to equilibrium problems, Math. Student,63(1994), 123–145.MATHMathSciNetGoogle Scholar
  2. 2.
    F. H. Clarke, Y. S. Ledyaev, R. J. Stern and P. R. Wolenski,Nonsmooth analysis and control theory, Springer Verlag, New York, NY, 1998.MATHGoogle Scholar
  3. 3.
    F. Giannessi and A. Maugeri,Variational inequalities and network equilibrium problems, Plenum Press, New York, NY, 1995.MATHGoogle Scholar
  4. 4.
    F. Giannessi, A. Maugeri and P. M. Pardalos,Equilibrium problems: nonsmooth optimization and variational inequality models, Kluwer Academics Publishers, Dordrecht, Holland, 2001.Google Scholar
  5. 5.
    R. Glowinski, J. L. Lions and R. Tremolieres,Numerical analysis of variational inequalities, North-Holland, Amsterdam, Holland, 1981.MATHGoogle Scholar
  6. 6.
    M. Aslam Noor,Auxiliary principle technique for equilibrium problems, J. Optim. Theory Appl.,122(2004), 131–146.CrossRefGoogle Scholar
  7. 7.
    M. Aslam Noor,Generalized mixed quasi equilibrium problems with trifunctions, Appl. Math. Letters,18(2005), 695–700.MATHCrossRefGoogle Scholar
  8. 8.
    M. Aslam Noor,Mixed quasivariational inequalities, Appl. Math. Comput.,146(2004), 553–578.CrossRefGoogle Scholar
  9. 9.
    M. Aslam Noor,Iterative schemes for nonconvex variational inequalities, J. Optim. Theory Appl.,121(2004), 163–173.CrossRefMathSciNetGoogle Scholar
  10. 10.
    M. Aslam Noor,Fundamentals of mixed quasivariational inequalities, Inter. J. Pure Appl. Math.,15(2004), 137–258.MATHGoogle Scholar
  11. 11.
    M. Aslam Noor,Some developments in general variational inequalities, Appl. Math. Comput.,152(2004), 199–277.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    M. Aslam Noor,Multivalued regularized equilibrium problems, J. Global Optim. In Press.Google Scholar
  13. 13.
    M. Aslam Noor and W. Oettli,On general nonlinear complementarity problems and quasiequilibria, Le Mathemat.,49(1994), 313–331.MATHMathSciNetGoogle Scholar
  14. 14.
    M. Patriksson,Nonlinear programming and variational inequalities: A unified approach, Kluwer Academic Publishers, Dordrecht, Holland, 1999.MATHGoogle Scholar
  15. 15.
    R. A. Poliquin, R. T. Rockafellar and L. Thibault,Local differentiability of distance functions, Trans. Amer. Math. Soc.,352(2000), 5231–5249.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Korean Society for Computational & Applied Mathematics and Korean SIGCAM 2007

Authors and Affiliations

  • Muhammad Aslam Noor
    • 1
  1. 1.Mathematics DepartmentCOMSATS Institute of Information TechnologyIslamabadPakistan

Personalised recommendations